# SDR SWIA2023090800627

- Difficulty date: June 27, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AILERON HAS WEAR ON LOWER LEADING EDGE SHROUDS. MARKED.     (C-CHECK RO 9/6/2023)    REPLACED SHROUD AT R/H WING AILERON LWR I/B L/E WITH NEW FASTENERS REF. CRJ200 SRM 51-42-21 & BOMBARDIER DWG. CC670-1300 REV. -D  AND RESTORED FINISH ON FASTENERS REF. CRJ200 SRM 51-25-16. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337
